# SDR SIMA20140828007

- Difficulty date: August 28, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 24,107 hours, 20,323 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Bracket
- Part number: 14566044604
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TO FUSELAGE PANEL LOWER ATTACH BRACKET AT FRAME 46 IS CRACKED.  CRACK APPROX 1 INCH LONG.  REMOVED & INSTALLED NEW RT WING TO FUSELAGE PANEL LOWER ATTACH BRACKET AT FRAME 46 IAW SRM 51-40-02 & ETN-EM-53-142 & APPLIED ANTI-MICROBIAL COATING IAW AMM 28-11-00.
